# SDR UPS96221447

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 69201622
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  POSSIBLE CRACK IN ATTACH FITTING COMMON TO STR 11 UNDER PANEL 9780 RT VERT STAB (MARKED).  REMOVED AND REPLACED ATTACH FITTING AT RT VERT STAB STR 11 PER 51-30-2  OF THE SRM.
